# SDR SWIA201230768

- Difficulty date: May 19, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 32,333 hours, 29,525 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD EMERGENCY LIGHT ON LEFT SIDE IS INOPERATIVE.  (FLT 4544)  CONNECTED WIRING FOR FORWARD BULKHEAD EMERGENCY LIGHT.
